# SDR VTZA97537

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Rings
- Condition: Failure
- Location: Nr 3 Hyd Syst
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IAD/ILM - FLT 950 - DURING APPROACH AT 0905 HRS ON 10-04-97, MADE A SCHEDULED LANDING AT ILM WITH ONE DISCREPANCY WHICH WAS THE NR 3 HYDRAULIC SYSTEM QUANTITY AND PRESSURE WENT TO ZERO.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND TWO HYDRAULIC LEAKS AND REMOVED AND REPLACED O-RINGS AT NR 3 ACCUMULATOR AND REMOVED AND REPLACED FLEX LINE ON 3B HYDRAULIC PUMP.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  REF: OPERATOR CONTROL NR 97ZZZX4853.  (X)
